# SDR HALA0800411

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,882 hours, 4,434 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUB - ATB - RETURNED TO HNL DUE TO UNRELIABLE NAV, LANDING WEIGHT 312,000, UNDER WEIGHT.  ACCOMPLISHED FIM 34-61-00, NO FAULTS FOUND.  RELOADED LEFT FMC SOFTWARE AS PRECAUTIONARY.  BOTH LEFT AND RIGHT FMC OPS CHECK OK PER AMM 34-61-10.
